# SDR AALA20020441

- Difficulty date: April 1, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 326879210
- Part serial: 0339
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 2342 - EN ROUTE DFW-ORD, AFTER TAKEOFF GEAR HANDLE PUT IN RETRACT POSITION 'C' HYDRAULIC PRESSURE DROPPED TO 710 PSI AND BOTH ELECTRICAL PUMP INOPERATIVE LIGHTS ILLUMINATED.  AIRCRAFT RETURNED DFW LANDING WITHOUT INCIDENT.  AIRCRAFT REMOVED AND FROM SERVICE FOR FURTHER EVALUATION.  DFW MAINTENANCE REPLACED THE AIR DRIVEN PUMP AND PRESSURE REGULATOR SHUTOFF VALVE PER MM.  ALL OPERATIONAL CHECKS NORMAL.  SYSTEM GROUND CHECK OPERATION NORMAL.  (M)
